# SDR HALA2011121600593

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 35,504 hours, 6,566 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Condition: Low
- Location: Nr 1 Idg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - TOP OF DESCENT, LT GENERATOR DRIVE LIGHT FLICKERED WITH MOMENTARILY EICAS MESSAGE LT GENERATOR DRIVE.  ON ACFT OVERNIGHT CHECK AFTER ARRIVAL, FOUND NR 1 ENGINE IDG OIL LEVEL TO BE LOW.  SERVICED IDG GROUND IDLE ENGINE RUN CK GOOD.  NO GENERATOR DRIVE LIGHT INDICATOR, OK FOR SVC.
